# SDR CALA0000063

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT AIRSTAIRS LEFT AND RIGHT LOWER WEB CRACKED ABOVE GROUND ROLLER.  THE CRACKS WERE 2 AND 1 LONG RESPECTIVELY.  REPAIR DOUBLERS WERE INSTALLED AT EACH LOCATION IAW SRM 53-01, FIGURE 1 AND 51-10-3 .
